# SDR HYIA20171213001

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N4652N
- Make and model: Cessna 402C
- Aircraft serial: 402C0011
- Aircraft time: 27,211 hours, 35,297 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 529202924
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 2,670 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OB NACELLE FITTING PART NUMBER 5292029-24 WAS FOUND TO BE CRACKED DURING BORESCOPE INSPECTION PRESCRIBED BY TEXTRON MULTI-ENGINE SERVICE LETTER     MEL-54-02R2 DATED MARCH 29, 2017 AS CONTINUING ACTION REQUIRED BY AD2017-10-09.  THE CRACK IS FAINT BUT VISIBLE TO THE NAKED EYE AT THE LWR LEG OF THE OB PORTION OF THE FITTING BEST ILLUSTRATED IN THE FIGURE 1 OF TEXTRON MEL-54-02R2.  IN SITU IMAGES ARE AVAILABLE IF REQUESTED.  THIS FITTING WAS INSTALLED ON 07/24/2014 AND HAS ONLY ACCUMULATED 2669.5 HOURS IN SERVICE PRIOR TO THIS FINDING.  AS AD2017-10-09 IS WRITTEN, THE FITTING WOULD NOT REQUIRE INITIAL INSPECTION UNTIL 3500 HOURS IN SERVICE OR 100 HOURS TIME IN SERVICE AFTER THE EFFECTIVE DATE OF AD; WHICHEVER OCCURS LATER.  WE APPLIED FOR AND RECEIVED AMOC TO THIS AD TO LINE UP A REPETITIVE 60 HOUR REPEAT TO RUN CONSISTENT WITH OUR APPROVED AIRCRAFT INSPECTION PROGRAM REGARDLESS OF FITTING TOTAL TIME.  THIS FITTING HAS BEEN INSPECTED TIME IN ACCORDANCE WITH TEXTRON MEL-54-02 10 TIMES PRIOR TO IDENTIFICATION OF THIS FINDING.  THE FITTING WILL BE REPLACED WITH A NEW PART.
